# SDR DXTA2025093005128

- Difficulty date: September 28, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N307QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800130
- Aircraft time: 16,166 hours, 10,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING FIRST FLIGHT PREFLIGHT, THE EMERGENCY LIGHTS WOULD NOT ILLUMINATE PROPERLY.  THE MAIN CABIN DOOR LIGHTS FAILED.  THE OVER GALLEY LIGHT FAILED.  THE LIGHT IN THE FIRST SET OF CLUB SEATS FAILED AND ALL THE FLOOR LEVEL EMERGENCY LIGHTING FAILED.   PERFORMED TASK CARD, TC-FLT-33-1001,   EMERGENCY LIGHTING POWER SUPPLY BATTERY EXERCISE PROCEDURE. ALL BATTERIES FOUND AIRWORTHY PER CMM 33-50-03. MCC FOUND NO RECENT HISTORY REQUESTS NO FURTHER ACTION.
